Results 1 to 4 of 4
Like Tree2Likes
  • 2 Post By Sundwn
Help understanding Hydro withdrawl
  1. #1
    AJforever is offline New Member
    Join Date
    Sep 2012
    Posts
    2

    Default Help understanding Hydro withdrawl

    Hello,
    I am new to this forum but I googled Vicodin withdrawal and came to this site. I just have a couple of questions about my pain meds. I have been taking 2-3 10/325 Hydrocodone pills for almost 2 years. I have never ran out before it was time to fill again. But this time I will have 2 days without any pills. I ran out because my partner hurt her back and she doesn't have insurance so I helped her. I have 4 herniated disks in my cervical spine with a bone spur on my spinal cord(awaiting surgery to remove the bone spur) and two slap tears in the rotator cuff of my left shoulder, they tried repairing these and now I have 4 anchors also. Needless to say my pain can be overwhelming at times but I have never taken more than 4 a day on a bad day. I am worried about the 2 days that I will have to go with out until I can get them filled. Any suggestions on how to make this easier on my body? I thank everyone for their time and for any advice.

  2. #2
    Sundwn is offline Member
    Join Date
    Jun 2011
    Posts
    219

    Default

    First. Everyone is different in what you may or may not feel. But the norm is 4 to 5 days to be released from hydrochordone wd,s. For you, I would expect not too much the first day without. The second day you will most likely feel lathargic, runny nose, and possible diarea. Oh, and bouts of sneezing.Most of the time days 3 and 4 are the worst before it lets up on day 5. There is a difference in being addicted and being dependent. I,m just going to opinion that you are dependent upon these meds. You will not experience craving. You are only talking 2 days here. And your intake is considered a low dose. But as I said, everyone is different. If you experience some stress over these 2 days without. Come on here and post your feelings. Folks will be here to listen and talk to you and help you out. Hope this helped.........take care, SD
    AJforever and iloerose like this.

  3. #3
    AJforever is offline New Member
    Join Date
    Sep 2012
    Posts
    2

    Smile Thank you

    SD,
    Thank you so much for your response. I sometimes wish they would just hurry up and get this surgery over with so I can stop taking these all together. I am taking plenty of vitamins and drinking lost of water and powerade. I am hoping that I only have to go one day without and then I can get my script. I am more concerned about my pain level on TOP of the WD. Thank you for helping me and inviting me to post my feelings on here when I am feeling down. Take care!
    Jenn

  4. #4
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,462

    Default

    You've got it down. Sundwn's pretty much got it pegged as far as the w/d you should experience. You are doing all the right things: vitamins, staying hydrated, powerade. You may need some immodium on day two, and the sneezing will be more like having an allergy, so maybe a benadryl will help. Take regular tylenol or motrin for the pain. You will get through this. And yes, please post how you're feeling! But as was stated you are taking a pretty low dose. There is every reason to believe that you will get through this w/o too much trouble. Post if you need anything else or just want someone to talk to through this!

    Peace,

    Iloerose

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22